answersLogoWhite

0


Best Answer

The severe swelling and loss of arches could be the symptoms of ankle damage to Diabetes or a broken ankle. It is best to see a doctor about this.

User Avatar

Wiki User

โˆ™ 2014-07-06 17:12:10
This answer is:
User Avatar
Study guides

Where did the Jews immigrate from during World War 2

Reducing your risk of chronic disease is what type of health benefit

What are ways to fix obesity

A sentence that uses dentist in it

โžก๏ธ
See all cards
4.31
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
89 Reviews

Add your answer:

Earn +20 pts
Q: What causes severe pain swelling of both feet and ankles loss of both arches and discoloration of the skin dark and blotchy on tops of feet Can no longer bend or rotate either ankle or walk normally?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

Why would your legs have giraffe looking blotchy skin from the knee to ankles?

Poor circulation


What causes swelling in your ankles and hands?

Cancer I don't think cancer would be the correct answer. There are a number of reasons for swelling in the hands and ankles.


Salt wraps to reduce swelling in ankles?

The salt draws out excess water under the skin, therefor reduces swelling in ankles.


Can kidney problems cause swelling in feet and ankles?

YES. If the kidneys are not functioning properly you will get water retention causing swelling of feet and ankles.


Does lisinopril cause swelling in both ankles?

yes....severe for me


What would cause red blotchy rash that doesn't itch around the ankles?

Try a search for "golfer's vasculitis" that may be it.


How do you reduce swelling in ankles?

You need to find the cause of your swelling. There are some serious issues that are relating to this, and you would need to mention other symptoms for accurate diagnosis. Swelling in the ankles and feet is often the result of chronic heart problems.


After hospitalization have reduced swelling in legs how do I reduce swelling in feet and ankles?

Why are your legs and ankles swelled? This is vital, as this is a sign of heart trouble. Put your feet your feet up and see the doctor.


Swelling of ankles due to medication?

Swelling of ankles due to medication is known as oedema. If you are sure that it is caused by the medication that you are taking, you should talk to your doctor. Massage therapy can also help the situation.


What are the symptoms of glomerulonephritis?

fatigue, high blood pressure, and swelling. Swelling is most notable in the hands, feet, ankles and face.


What causes discoloring and swelling ankles?

Maybe something hurt it or maybe it is infected


Does methadone cause swelling of the ankles?

yes it does and if so see your Doctor straight away

People also asked